I’m having major heart palpitations and sweating, chest pain but burping too? Can these two together cause Serotonin Syndrome?
Simple Answer: Yes. It's common knowledge that co-administration of Adderall + Anti-Depressants (SSRIs, SRIs, or any Serotonin Releasing agents) Are ruled as extremely unsafe and toxic due to the risk of Serotonin syndrome and other dangerous interactions. Adderall, being an amphetamine, has a direct impact on the brain's serotonin levels. It leads to an increase in serotonin. Viibryd, Being an SRI 'may increase the effects of amphetamine, and side effects such as jitteriness, nervousness, anxiety, restlessness, and racing thoughts have been reported. Combining these medications can also increase the risk of a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. Severe cases may result in coma and even death.' - Drugs.com interactions checker . I can not believe any doctor would prescribe these two together knowing the risks.
- Chandler L.
- CPhT, Certified Pharmacy Technician
I too have experienced this. Make sure that you SLEEP. I mostly experience this when I have been up too long. Also, make sure you are spacing out your Viibryd doses properly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Aug 2014 • 1 answer
Updated 9 Jun 2015 • 1 answer
Updated 23 Apr 2016 • 2 answers
Updated 19 Feb 2017 • 1 answer
Updated 1 Mar 2017 • 1 answer